MathSciNet Relay Station
MathSciNet bibliographic data
MR1303222 (95m:58028) 58E05 (35J20 35J60 49J35)
Fang, G.; Ghoussoub, N. Morse-type information on Palais-Smale sequences obtained by min-max principles. Comm. Pure Appl. Math. 47 (1994), no. 12, 1595–1653.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement